Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/19279
Tipo do documento: Artigo
Título: Derived-tame blowing-up of tree algebras
Autor: Castonguay, Diane
Abstract: Let k be an algebraically closed field and A be a tree algebra. We consider here a class obtained by the blowing-up of a tree algebra A at a set of vertices D of A, such an algebra is denoted by . The objective of this paper is to prove the equivalence between the derived-tameness and the non-negativity of the Euler form for algebras of this form. We also show that, in this case, if D is a non-empty set then must be derived equivalent to a special incidence algebra, called semichain algebra.
Palavras-chave: Tame derived category
Euler form
Blowing-up of algebra
Tree algebra
País: Holanda
Unidade acadêmica: Instituto de Informática - INF (RG)
Citação: CASTONGUAY, D. Derived-tame blowing-up of tree algebras. Journal of Algebra, Amsterdã, v. 289, n. 1, p. 20-41, July 2005.
Tipo de acesso: Acesso Aberto
Identificador do documento: 10.1016/j.jalgebra.2005.02.019
Endereço da licença: http://creativecommons.org/licenses/by-nc-nd/4.0/
Identificador do documento: 10.1016/j.jalgebra.2005.02.019
URI: http://repositorio.bc.ufg.br/handle/ri/19279
Data de publicação: Jul-2005
Aparece nas coleções:INF - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Diane Castonguay - 2005.pdf187,63 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons